Some infinite products with interesting continued fraction expansions
Journal de théorie des nombres de Bordeaux, Volume 5 (1993) no. 1, pp. 187-216.

We display several infinite products with interesting continued fraction expansions. Specifically, for various small values of k necessarily excluding k=3 since that case cannot occur, we display infinite products in the field of formal power series whose truncations yield their every k-th convergent.

Classification: 11A55
Keywords: continued fraction, infinite product
@article{JTNB_1993__5_1_187_0,
     author = {C. G. Pinner and A. J. Van der Poorten and N. Saradha},
     title = {Some infinite products with interesting continued fraction expansions},
     journal = {Journal de th\'eorie des nombres de Bordeaux},
     pages = {187--216},
     publisher = {Universit\'e Bordeaux I},
     volume = {5},
     number = {1},
     year = {1993},
     zbl = {0789.11002},
     mrnumber = {1251238},
     language = {en},
     url = {https://jtnb.centre-mersenne.org/item/JTNB_1993__5_1_187_0/}
}
TY  - JOUR
AU  - C. G. Pinner
AU  - A. J. Van der Poorten
AU  - N. Saradha
TI  - Some infinite products with interesting continued fraction expansions
JO  - Journal de théorie des nombres de Bordeaux
PY  - 1993
DA  - 1993///
SP  - 187
EP  - 216
VL  - 5
IS  - 1
PB  - Université Bordeaux I
UR  - https://jtnb.centre-mersenne.org/item/JTNB_1993__5_1_187_0/
UR  - https://zbmath.org/?q=an%3A0789.11002
UR  - https://www.ams.org/mathscinet-getitem?mr=1251238
LA  - en
ID  - JTNB_1993__5_1_187_0
ER  - 
%0 Journal Article
%A C. G. Pinner
%A A. J. Van der Poorten
%A N. Saradha
%T Some infinite products with interesting continued fraction expansions
%J Journal de théorie des nombres de Bordeaux
%D 1993
%P 187-216
%V 5
%N 1
%I Université Bordeaux I
%G en
%F JTNB_1993__5_1_187_0
C. G. Pinner; A. J. Van der Poorten; N. Saradha. Some infinite products with interesting continued fraction expansions. Journal de théorie des nombres de Bordeaux, Volume 5 (1993) no. 1, pp. 187-216. https://jtnb.centre-mersenne.org/item/JTNB_1993__5_1_187_0/

[1] J.-P. Allouche, M. Mendès France and A.J. Van Der Poorten, An infinite product with bounded partial quotients, Acta Arith. 59 (1991), 171-182. | MR | Zbl

[2] M. Mendès France and A.J. Van Der Poorten, Some explicit continued fraction expansions, Mathematika, 38 (1991), 1-9. | MR | Zbl